Related Articles

Cannabis Butane Hash Oil Dabbing Induced Lung Injury Mimicking Atypical Pneumonia.

Cureus. 2020 Feb 18;12(2):e7033

Authors: Stephens D, Patel JK, Angelo D, Frunzi J

Abstract
« Dabbing » is the inhalation of concentrated marijuana, usually in butane solvent. This case report illustrates a previously healthy 25-year-old caucasian male with a 10-year history of cannabis butane hash oil (BHO) use. The patient presented with dyspnea and cough. The evaluation included a chest x-ray, basic laboratory investigations, computerized tomography angiogram of the chest and echocardiogram. Patient was diagnosed with acute lung injury mimicking atypical pneumonia. He was treated with steroids and had clinically improved and advised to stop dabbing. Further studies are needed to elucidate the full spectrum of the adverse effects of dabbing.

PMID: 32211266 [PubMed]


Source: ncbi 2

Partage le savoir
Categories: Medical

error: Content is protected !!